# SDR MASA200700747

- Difficulty date: October 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 21,259 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7240 DSM - LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED.
